Cureus · 2026
Unilateral Diffuse Alveolar Hemorrhage in a Polysubstance User: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lopo Joana, Morgado Ana Margarida, Nogueira Paula, Reboredo Pedro, Cereja Fatima
Аннотация
Diffuse alveolar hemorrhage (DAH) is a rare but severe condition characterized by bleeding into the alveolar spaces, which can lead to acute respiratory failure. The most common causes are vasculitides and autoimmune diseases, but the growing presence of illicit drugs such as cocaine and opioids in the lives of young adults has turned these into risk factors as well. We present a 32-year-old man with a history of heavy daily alcohol consumption (>350 g/day) and inhalational use of cannabis, cocaine, and heroin. He was found unconscious at home, with partial recovery of consciousness after administration of naloxone, leading to the assumption of an opioid overdose. He subsequently developed hypoventilation of the left hemithorax, severe global respiratory failure, and required invasive mechanical ventilation. Chest computed tomography revealed confluent consolidations involving almost the entire left lung, consistent with diffuse alveolar hemorrhage. The diagnosis was confirmed by bronchoscopy with hemorrhagic bronchoalveolar lavage. Treatment included ventilatory support, empiric antibiotics, and supportive therapy for withdrawal. After a favorable clinical course, he was discharged with follow-up at a specialized support center. Drug-induced DAH represents a diagnostic and therapeutic emergency. Polysubstance use, particularly the combination of cocaine and opioids, can cause alveolar injury and diffuse hemorrhage. Early recognition and intensive supportive care are essential for recovery. This case highlights the importance of considering DAH in patients with drug intoxication, especially in the context of simultaneous substance use. A high level of clinical suspicion is required for prompt diagnosis and appropriate intervention.